Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 56, NWS Fort Worth, TX

March 20, 2012Collin County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 9:46 AM CDT for Collin County, Texas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 9:46 AM CDT (14:46 UTC)
Expired
Mar 21, 2012, 6:57 AM CDT
In force
21 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sister Grove Creek near Blue Ridge (BVWT2).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08059400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WGUS44 KFWD 201446
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
  TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC213-349-210246-
/O.NEW.KFWD.FL.W.0055.120323T0700Z-000000T0000Z/
/TDDT2.1.ER.120323T0700Z.120325T0600Z.000000T0000Z.NO/
946 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TRINITY RIVER AT TRINIDAD.
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 0900 AM TUESDAY THE STAGE WAS 22.64 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY FRIDAY AFTER 
  MIDNIGHT AND CONTINUE TO RISE TO A CREST BETWEEN 36 AND 37 FEET BY
  SUNDAY AFTER MIDNIGHT.
* AT 37 FEET MINOR FLOODING TO WOODLANDS AND LOW LAND AREAS WILL OCCUR
  ON THE RIGHT BANK OF THE RIVER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 36.4 FEET ON MAY 7 1979.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  TRINIDAD            33   22.6  TUE 09 AM   31.0  32.4  33.5  36.0

$$

TXC085-210246-
/O.NEW.KFWD.FL.W.0056.120320T1446Z-120321T1220Z/
/BVWT2.1.ER.120320T1334Z.120320T1800Z.120321T0020Z.NO/
946 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM TUESDAY THE STAGE WAS 24.39 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 25 FEET 
  BY TUESDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* AT 24 FEET MINOR OUT OF BANK FLOODING ALONG THE CREEK IS EXPECTED.  
  RURAL ROADS...ALONG WITH FARM AND RANCH LAND NEAR THE CREEK...WILL
  BEGIN TO FLOOD. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON FEB 26 1993.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SISTER GROVE CREEK
  BLUE RIDGE          24   24.4  TUE 09 AM   17.8  15.1  14.9  14.7

$$
2 follow-up statements
071 
WGUS84 KFWD 210119
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY 

  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 

  DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY 

  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY 

  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 

  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 

  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES 

  TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC497-211319-
/O.EXT.KFWD.FL.W.0037.000000T0000Z-120321T2100Z/
/BOYT2.1.ER.120320T2352Z.120321T0600Z.120321T0900Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE WEST FORK TRINITY RIVER NEAR 
BOYD.
* AT 715 PM TUESDAY THE STAGE WAS 16.05 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 16 FEET 
  BY WEDNESDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD 
  STAGE WEDNESDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

WEST FORK TRINITY RIVER
  BOYD                16   16.0  TUE 07 PM   14.4  10.3   7.3   7.2

$$

TXC085-211319-
/O.EXT.KFWD.FL.W.0044.000000T0000Z-120322T0249Z/
/MCKT2.1.ER.120320T1011Z.120321T0000Z.120321T1449Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE EAST FORK TRINITY RIVER AT 
MCKINNEY.
* AT 730 PM TUESDAY THE STAGE WAS 17.01 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16   17.0  TUE 07 PM   12.8   5.9   5.4   5.2

$$

TXC121-211319-
/O.EXT.KFWD.FL.W.0046.000000T0000Z-120322T0532Z/
/DCJT2.1.ER.000000T0000Z.120320T1530Z.120321T1732Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE DENTON CREEK NEAR JUSTIN.
* AT 0800 PM TUESDAY THE STAGE WAS 13.37 FEET. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

DENTON CREEK
  JUSTIN              10   13.4  TUE 08 PM    8.4   6.4   6.2   6.0

$$

TXC085-211319-
/O.EXT.KFWD.FL.W.0056.000000T0000Z-120321T1921Z/
/BVWT2.1.ER.120320T1334Z.120320T2030Z.120321T0721Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE SISTER GROVE CREEK NEAR BLUE 
RIDGE.
* AT 800 PM TUESDAY THE STAGE WAS 26.28 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SISTER GROVE CREEK
  BLUE RIDGE          24   26.3  TUE 08 PM   15.5  15.2  15.0  14.8

$$

TXC349-211319-
/O.EXT.KFWD.FL.W.0043.000000T0000Z-120324T0625Z/
/RCET2.2.ER.120320T1444Z.120322T0000Z.120323T1825Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM TUESDAY THE STAGE WAS 28.49 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET 
  BY WEDNESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  FRIDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

CHAMBERS CREEK
  RICE                24   28.5  TUE 08 PM   29.4  27.9  22.7  17.4

$$

TXC113-211319-
/O.EXT.KFWD.FL.W.0041.000000T0000Z-120323T1640Z/
/DALT2.2.ER.120320T0916Z.120321T1200Z.120323T0440Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER AT DALLAS.
* AT 0800 PM TUESDAY THE STAGE WAS 37.80 FEET. 
* FLOOD STAGE IS 30 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 38 FEET 
  BY WEDNESDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  THURSDAY NIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  DALLAS              30   37.8  TUE 08 PM   37.4  31.4  27.5  26.8

$$

TXC139-257-211319-
/O.EXT.KFWD.FL.W.0042.000000T0000Z-120323T1512Z/
/RSRT2.1.ER.120320T2328Z.120322T0000Z.120323T0312Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER NEAR ROSSER.
* AT 0730 PM TUESDAY THE STAGE WAS 31.67 FEET. 
* FLOOD STAGE IS 31 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 35 FEET 
  BY WEDNESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  THURSDAY NIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  ROSSER              31   31.7  TUE 07 PM   35.2  31.8  24.1  15.5

$$

TXC213-349-211319-
/O.EXT.KFWD.FL.W.0055.120321T0117Z-000000T0000Z/
/TDDT2.2.ER.120320T2340Z.120325T1200Z.000000T0000Z.NO/
819 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE TRINITY RIVER AT TRINIDAD.
* AT 0800 PM TUESDAY THE STAGE WAS 34.02 FEET. 
* FLOOD STAGE IS 33 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 42 FEET 
  BY SUNDAY MORNING THEN BEGIN FALLING BUT REMAIN ABOVE FLOOD STAGE.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  TRINIDAD            33   34.0  TUE 08 PM   41.2  41.9  41.8  42.2

$$
862 
WGUS84 KFWD 211157
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
657 AM CDT WED MAR 21 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
 
  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC085-211227-
/O.CAN.KFWD.FL.W.0056.000000T0000Z-120321T1921Z/
/BVWT2.1.ER.120320T1334Z.120320T2030Z.120321T0940Z.NO/
657 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* AT 0600 AM WEDNESDAY THE STAGE WAS 22.83 FEET. 
* FLOOD STAGE IS 24 FEET. 
* FELL BELOW FLOOD STAGE AT 5 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 15 FEET BY 
  THURSDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SISTER GROVE CREEK
  BLUE RIDGE          24   22.8  WED 06 AM   15.3  15.1  14.9  14.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 9:39 AM CDT, 7 minutes earlier.

Area forecast discussion, Mar 20, 9:39 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
939 AM CDT TUE MAR 20 2012

.UPDATE...
BACK EDGE OF PRECIPITATION HAS ACCELERATED OVER THE LAST COUPLE OF
HOURS AND SHOULD CONTINUE TO MOVE EAST INTO EARLY AFTERNOON. HAVE
ADJUSTED POPS ACCORDINGLY AND WILL CANCEL THE FLASH FLOOD WATCH
OVER THE WESTERN COUNTIES WHERE RAIN HAS ENDED. UPPER LEVEL LOW
CONTINUES TO SPIN ACROSS WEST TEXAS AND FORECAST SOUNDINGS FOR
LATER THIS AFTERNOON DO INDICATE SOME AVAILABLE ELEVATED
INSTABILITY. HIGH RESOLUTION GUIDANCE SUGGESTS THAT SOME ISOLATED
THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON CLOSER TO THE CORE
OF THE UPPER LOW. WILL MAINTAIN SOME 20 POPS ACROSS MUCH OF THE
AREA FOR ISOLATED THUNDERSTORMS. GIVEN THE STEEP LAPSE
RATES...MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH ANY STORMS
THAT DO DEVELOP THIS AFTERNOON.

DUNN

&&

.AVIATION...
/12Z TAFS/

CONCERNS...LIGHTNING AND MVFR CIGS EARLY IN TAF PERIOD.

PERSISTENT (BUT ONLY OCCASIONAL) LIGHTNING NECESSITATED ANOTHER
AIRPORT WEATHER WARNING (NOW THROUGH 10 AM). BACK EDGE OF THE
PRECIP HAS ENTERED FWD CWA...AND EXPECT LIGHT RAIN TO TAPER OFF BY
MIDDAY.

WINDS...
COMMERCIAL AIRPORTS MAY BE ABLE TO RETURN TO SOUTH FLOW AROUND
MIDDAY.

CLOUDS...
LOW DECKS WILL EVACUATE WHEN RAIN ENDS. SOME POTENTIAL FOR MVFR
CIGS WEDNESDAY MORNING...BUT MOISTURE WILL BE QUITE THIN WITH
SOUTHWESTERLY FLOW ABOVE IT WITHIN A MILE OF THE SURFACE.

25

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT TUE MAR 20 2012/
RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THIS
MORNING AS LARGE SCALE LIFT REMAINS OVER THE REGION. PRECIPITATION
WILL END FROM WEST TO EAST THIS AFTERNOON AS DRIER AIR MOVES IN
FROM THE WEST. WE HAVE DECIDED TO LEAVE THE FLASH FLOOD WATCH IN
EFFECT THROUGH 700 PM THIS EVENING SINCE ALL AREAS ARE SATURATED AND
ANY ADDITIONAL PRECIPITATION COULD RESULT IN FLOODING PROBLEMS.
THE UPPER LOW WILL MOVE INTO WEST TEXAS TODAY...LIFT NORTHWARD
INTO OKLAHOMA TONIGHT...AND THEN BECOME NEARLY STATIONARY
WEDNESDAY THROUGH THURSDAY. SOME ELEVATED SHOWERS AND ISOLATED
THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...ESPECIALLY ACROSS THE
NORTHERN AND EASTERN COUNTIES. THE UPPER LOW WILL FINALLY BEGIN TO
PULL OUT OF THE REGION THURSDAY NIGHT AND UPPER LEVEL HIGH
PRESSURE WILL BUILD IN FROM THE WEST. THEREFORE...EXPECT
DECREASING CLOUDS AND WARMER TEMPERATURES ON THE WEEKEND. THE
UPPER RIDGE AXIS SHOULD SHIFT EAST OF NORTH TEXAS SUNDAY NIGHT
WHILE AN UPPER TROUGH DEEPENS ON THE WEST COAST. THIS PATTERN WILL
RESULT IN SURFACE LEE TROUGHING AND A RETURN OF LOW LEVEL MOISTURE
TO NORTH TEXAS. IT DOES NOT APPEAR THAT NORTH TEXAS WILL RECEIVE
ANY SIGNIFICANT PRECIPITATION WITH THIS NEXT LOW PRESSURE SYSTEM
EARLY NEXT WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  51  71  50  70 /  20  20  10  10  10
WACO, TX              68  48  68  49  75 /  10  20  10  10  10
PARIS, TX             69  48  66  46  69 / 100  30  20  10  10
DENTON, TX            73  47  69  47  69 /  20  20  20  10  10
MCKINNEY, TX          69  44  69  47  69 /  80  20  20  10  10
DALLAS, TX            71  50  68  50  71 /  20  20  10  10  10
TERRELL, TX           70  47  70  48  72 / 100  30  20  10  10
CORSICANA, TX         70  49  67  50  73 /  80  30  10  10  10
TEMPLE, TX            67  47  70  48  76 /  10  20  10  10  10
MINERAL WELLS, TX     70  43  68  44  68 /  20  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ093>095-
104>107-119>123-134-135-146>148-161-162-175.

&&
Hazardous weather outlook, Mar 20, 4:46 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CDT TUE MAR 20 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
446 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL IMPACT MUCH OF NORTH TEXAS TODAY...TAPERING OFF
FROM WEST TO EAST OVER THE COURSE OF THE DAY. SEVERE WEATHER IS
NOT EXPECTED...BUT SOME FLOODING ISSUES WILL PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT FLOODING REPORTS ARE
APPRECIATED.

25

In the hours before

Local storm report, Mar 20, 6:00 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 AM     FLOOD            ROBINSON                31.47N  97.12W
03/20/2012                   MCLENNAN           TX   BROADCAST MEDIA

            EVACUATION OF ROBINSON FLAT CREEK RV RESORT
Local storm report, Mar 20, 8:25 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLOOD            PALESTINE               31.75N  95.63W
03/20/2012                   ANDERSON           TX   EMERGENCY MNGR

            MANY ROAD CLOSURES IN THE LATE NIGHT PERIOD.
Local storm report, Mar 20, 8:34 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     FLOOD            MCKINNEY                33.20N  96.62W
03/20/2012                   COLLIN             TX   EMERGENCY MNGR

            13 ROADS CLOSED MAINLY NORTHEAST PART.
Local storm report, Mar 20, 8:48 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     FLOOD            CLEBURNE                32.35N  97.40W
03/20/2012                   JOHNSON            TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED.C
Local storm report, Mar 20, 9:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     FLOOD            7 N HONEY GROVE         33.68N  95.92W
03/20/2012                   FANNIN             TX   EMERGENCY MNGR

            FM100 & FM1306 CLOSED AT BOIS D'ARC CREEK
Local storm report, Mar 20, 9:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM      FLOOD            1 E EUREKA             32.03N  96.29W
03/20/2012                    NAVARRO            TX   SHERIFF DEPT

            HWY 287 CLOSED AT RICHLAND CREEK BRIDGE DUE TO HIGH WATER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.